# SDR DXTA2012021404876

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GV
- Aircraft serial: 647
- Aircraft time: 10,746 hours, 3,776 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE EXTREMELY GRABBY.  APPLYING STEADY PRESSURE RESULTS IN NO INITIAL PRESSURE UNTIL INDICATION READS 300 PSI, THEN BREAKS START TO GRAB.
